It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Mental Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-30-2012, 11:49 AM   #1
Newbie
(female)
 
Join Date: Jul 2012
Location: Antioch, California
Posts: 1
MeganKathrynnn HB User
Unhappy OCD and thoughts of hurting other people.I need help.

Okay, so I am 20 years old and I have been diagnosed with ADHD,Bipolar,Depression, and OCD. For the past 4 months I have had a fear of taking my perscription pills and overdosing, and that I didnt trust myself around them.I was scared that I was just going to go crazy and just take them all.Even though I knew I didnt want to, I CONSTANTLY thought about it, and had major anxiety coming with it as well.

I have been doing a little better on those thoughts, but a new one has just come on since last Thursday, I was having a meeting with my therapist and out of no where we were talking about OCD and it triggered something Im guessing.Because I got home after that and layed down and my mind was just wondering and all of a sudden I had a new fear, that I was going to hurt my brother.But even when I have the thoughts im scared by them and i dont like them, so i know i wont do anything.My brother is 15 and has a mild case of autism, he's my world and I would have NEVER EVER thought about hurting him in any way.But the past few days it's been constantly on my mind, and not even about hurting him, just the thought that I could.That's what scares me the most.Just like the pills, that I would just go crazy and do it.It brings so much anxiety on, I can't eat, I have diahrea, and my chest feels heavy for extremely long periods of times.

The only thing that has changed though, is about two weeks ago my doctor increased my geodon, and zoloft. So now Im on 90 mg of geodon and 200 mg of zoloft.I felt fine when I was on 150 mg like I was before but since she increased those two medicatiions I have just felt worse and worse.
I even tried to go back to taking 150 Mg of the zoloft but the next day was the day that I started getting these thoughts about my brother. So I have absolutely no clue what to do, I just hate feeling like this.Im not my happy self and giggly.Im just always down and blah.I dont know what to do.

Can someone give me any advice?

 
Sponsors Lightbulb
   
Closed Thread

Tags
bipolar, depression, ocd



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Celexa
Effexor
Klonopin Lexapro
Paxil
  Prozac
Valium
Wellbutrin
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



flamesabers (13), w2bh09 (7), Tori41 (5), GatsbyLuvr1920 (4), opple (4), writeleft (4), Administrator (4), Seraph (3), jennybyc (3), Leo123 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:31 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!